# SDR GAIA01044OP

- Difficulty date: February 7, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

FLT 2025 - OAK-DEN - AFTER BLOCKING OUT FROM PARKING, THE APU FIRE WARNING SOUNDED.  THE CREW PERFORMED EMERGENCY APU FIRE CHECKLIST AND ACTUATED THE APU FIRE HRD BOTTLE.  THE AIRCRAFT RETURNED PARKING WITHOUT ANY FURTHER DIFFICULTIES.  MAINTENANCE INSPECTED THE APU AND FOUND NO EVIDENCE OF FIRE.  MAINTENANCE DEFERRED THE APU AND APU FIRE WARNING SYSTEM AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ON 2/7/2001 THE APU FIRE HRD BOTTLE WAS REPLACED IN MHR.  TROUBLESHOT THE FIRE WARNING SYSTEM.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
